A semicanonical normal affine connection associated with the distribution :: IKBFU's united scientific journal editorial office

×

Login
Password
Forgot your password?
Login As
You can log in if you are registered at one of these services:
   
Science is power, it reveals the relation between things, their laws and interactions
Alexander Herzen

DOI-generator Search by DOI on Crossref.org

A semicanonical normal affine connection associated with the distribution

Author Shevchenko Yu. I.
Pages 166-172
Article Download
Keywords projective space, distribution of planes, affine connection, linear connection, connection object, curvature tensor, torsion tensor, semiholonomity.
Abstract (summary) In manydimensional projective space distribution of planes is considered. The way of giving normal generalized affine connection associated with the distribution is proposed. It is shown that this connection is given by connection tensor and normal linear connection object. They define its curvature and torsion tensors. Semicanonical case is investigated when subtensor of the connection tensor vanishes. Two notions are
involved: non-degeneration tensor of torsion and semiholonomical distribution. It is proved that vanishing of non-degeneration tensor implies degenerating to linear connection of the semicanonical normal affine connection. The notion of semiholonomity let us describe semicanonical connection without torsion with non-zero nondegeneration tensor.
References

1. Кобаяси Ш. Группы преобразований в дифференциальной геометрии. М., 1986.

2. Полякова К. В. Параллельные перенесения на поверхности проективного пространства // Фундаментальная и прикладная математика. 2008. Т. 14, № 2. С. 129—177.

3. Белова О. О. Связности в расслоениях, ассоциированных с многообразием Грассмана и пространством центрированных плоскостей // Там же. С. 29—67.

4. Лаптев Г. Ф., Остиану Н. М. Распределения  m-мерных линейных элемен­тов в пространстве проективной связности. I // Тр. геом. семинара / ВИНИТИ. М., 1971. Т. 3. С. 49—93.

5. Шевченко Ю. И. Общая фундаментально-групповая связность с точки зре­ния расслоений // Диф. геом. многообр. фигур. Калининград, 1990. № 21. С. 100—105.

6. Омельян О. М., Шевченко Ю. И. Редукции объекта центропроективной связности и тензора аффинного кручения на распределении плоскостей // Математические заметки. 2008. Т. 84, вып. 1. С. 99—107.

7. Шевченко Ю. И. Нормальная аффинная связность Столярова, ассоцииро­ванная с распределением плоскостей // Диф. геом. многообр. фигур. Кали­нинград, 2008. № 39. С. 157—166.

8. Шевченко Ю. И. Приемы Лаптева и Лумисте задания связности в главном расслоении // Там же. 2006. № 37. С. 179—187.

9. Шевченко Ю. И. Связности, ассоциированные с распределением плоскос­тей в проективном пространстве. Калининград, 2009.


Back to the section